Acta Mathematica Hungarica

, Volume 75, Issue 1–2, pp 23–25 | Cite as

A Note on Sheaf Representation in Arithmetical Varieties

  • D. Vaggione


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Burris and H. Sankappanavar, A Course in Universal Algebra, Springer-Verlag (New York, 1981).Google Scholar
  2. [2]
    H. Gramaglia and D. Vaggione, Birkhoff-like sheaf representation for varieties of lattice expansions, Studia Logica, 56 (1996), 111-131.Google Scholar
  3. [3]
    H. Gramaglia and D. Vaggione, (Finitely) subdirectly irreducibles and Birkhoff-like sheaf representation for certain varieties of lattice ordered structures, submitted.Google Scholar
  4. [4]
    P. Krauss and D. Clark, Global Subdirect Products, Amer. Math. Soc. Mem. 210 (1979).Google Scholar
  5. [5]
    R. McKenzie, G. McNulty and W. Taylor, Algebras, Lattices, Varieties, Volume 1, The Wadsworth & Brooks/Cole Math. Series (Monterey, California, 1987).Google Scholar
  6. [6]
    D. Vaggione, Sheaf representation and Chinese Remainder Theorems, Algebra Universalis, 29 (1992), 232-272.Google Scholar

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • D. Vaggione
    • 1
  1. 1.Universidad Nacional de Córdoba - Ciudad UniversitariaCórdobaArgentina

Personalised recommendations